# SDR DALA2024032703851

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LEADING EDGE CUT OUT FOR SLAT TRACK #7 HAS CRACK. REPAIRED CRACK PER PRI 615984-14 REV 0, REV 01, REV 02 AND FINAL ERA 615984-14 REV ORIGINAL.
